MathSciNet Relay Station
MathSciNet bibliographic data
MR277703 (43 #3436) 30.42
Hengartner, Walter; Schober, Glenn On Schlicht mappings to domains convex in one direction. Comment. Math. Helv. 45 1970 303–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement